Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Prescribed Rosuvas F for high triglycerides. Want to know side effects of medication

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
My Triglycerides is 380 and My Dr advised me to take Rosuvas F once a day, I want to know any side effects for this. I am 31 year Male.

Is there any other way to reduce this?
Posted Fri, 14 Sep 2012 in Cholesterol
Answered by Dr. Ramesh M.Vachharajani 52 minutes later

Thanks for writing in,

Tablet Rosuvas F is good medicine for high triglyceride in the blood. Usually it is very well tolerated but if continued for long time it might have few side effects.

It may produce some side effects on liver and kidney.

It can give rise to some gastric symptoms like nausea, constipation, stomach upset.

It has tendency to produce headache, dizziness, loss of sleep, muscular pain.

Some time it may produce some altered skin sensation, burning etc.

Go for regular physical exercise like running, jogging, and swimming daily for 30-40 minutes for 5 days in a week to keep triglyceride in control. Avoid sedentary life.

Hope, I answered your query. If you have further query or clarification, please ask; I will be happy to help.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor